Czechoslovak Mathematical Journal, Vol. 57, No. 2, pp. 689-696, 2007

The ap-Denjoy and ap-Henstock integrals

Jae Myung Park, Jae Jung Oh, Chun-Gil Park, Deuk Ho Lee

Jae Myung Park, Jae Jung Oh, and Chun-Gil Park, Department of Mathematics, Chungnam National University, Daejeon 305-764, South Korea, e-mail: parkjm@cnu.ac.kr; Deuk Ho Lee, Department of Mathematics Education, Kongju National University, Kongju 314-701, South Korea, e-mail: dhlee2@kongju.ac.kr

Abstract: In this paper we define the ap-Denjoy integral and show that the ap-Denjoy integral is equivalent to the ap-Henstock integral and the integrals are equal.

Keywords: approximate Lusin function, ap-Denjoy integral, ap-Henstock integral, choice

Classification (MSC 2000): 26A39, 28B05


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer need to access the articles on their site, which is http://www.springeronline.com/10587.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]